# SDR ASAA2022112440939

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,778 hours, 17,052 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O FMC FAIL, SINGLE OPS. GROUNDED - YES. FMC OPERATIONAL ON ARRIVAL TO AIRCRAFT. PERFORMED B737-800 FIM 34-61 TASK 836. OPS TEST GOOD. BOTH FMCS OPERATE NORMAL AND RESET SUCCESSFULLY. PER FIM NO ACTION NECESSSRY.
